# SDR ASOA20140123010

- Difficulty date: January 23, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 23,557 hours, 14,581 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: TRA7220
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LAVATORY SMOKE WARNING MESSAGE ON THE EICAS DURING FLIGHT.  NO VISIBLE SMOKE NOTED.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR CONTROL PANEL.  PERFORMED ELECTRICAL CHECK IAW FIM 26-14-00-810-802.  PERFORMED LAVATORY SMOKE DETECTION SYS CHECK. OPS CHECKED GOOD.
